# SDR SWAA2014072130120

- Difficulty date: July 10, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 28,584 hours, 16,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A2212
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 GALLEY DOOR EXIT LIGHT LENS CRACKED.  R & R LIGHT ASSEMBLY IAW AMM.
